A survey on zeros of random holomorphic sections
Bayraktar, Turgay and Coman, Dan and Hermann, Hendrik and Marinescu, George (2018) A survey on zeros of random holomorphic sections. Dolomites Research Notes on Approximation (SI), 11 (4). pp. 1-19. ISSN 2035-6803
Official URL: http://dx.doi.org/10.14658/pupj-drna-2018-4-1
We survey results on the distribution of zeros of random polynomials and of random holomorphic sections of line bundles, especially for large classes of probability measures on the spaces of holomorphic sections. We provide furthermore some new examples of measures supported in totally real subsets of the complex probability space.
Repository Staff Only: item control page